# SDR HEEA086936

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,205 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 206020113255A
- Part serial: BP3100
- Condition: Corroded
- Location: Tailboom Fin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL BOOM HAS CORROSION ON FIN ASSY. REPAIRED.
